# SDR SWAA041675

- Difficulty date: June 13, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 41,193 hours, 37,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435336
- Part serial: BN597
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT WING AFT OUTBOARD T/E FLAP DELAMINATED.  REMOVED AND REPLACED RT WING AFT OUTBOARD T/E FLAP PER MM.
